Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 6, NWS Cheyenne, WY

February 18, 20144 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Feb 18, 2014, 3:23 AM MST for 4 counties in Nebraska. It took effect at Feb 18, 2014, 9:00 AM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2014, 3:23 AM MST (10:23 UTC)
In effect from
Feb 18, 2014, 9:00 AM MST
Expired
Feb 18, 2014, 2:40 PM MST
In force
6 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 125 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4893 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WWUS75 KCYS 181023
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
323 AM MST TUE FEB 18 2014

...STRONG WINDS TO CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
THROUGH MID-AFTERNOON...

.STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
THROUGH MID-AFTERNOON. THERE WILL BE A LULL IN THE WIND SPEEDS
THROUGH AROUND SUNRISE...BUT THEN WINDS WILL ONCE AGAIN
INCREASE...REMAINING STRONG THROUGH EARLY THIS AFTERNOON.
SUSTAINED WINDS OF 35 TO 45 MPH WILL BE COMMON WITH GUSTS UPWARDS
OF 65 MPH.

WYZ107-118-182200-
/O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/
EAST PLATTE COUNTY-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...CHEYENNE
323 AM MST TUE FEB 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* TIMING...WINDS WILL ONCE AGAIN INCREASE AFTER SUNRISE TODAY. 

* WINDS...WEST SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS 
  ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE 
  WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ106-110-116-117-182200-
/O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
323 AM MST TUE FEB 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* TIMING...WINDS WILL ONCE AGAIN INCREASE AFTER SUNRISE TODAY.

* WINDS...WEST SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS 
  ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE 
  WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

NEZ020-021-054-055-182200-
/O.NEW.KCYS.WI.Y.0006.140218T1600Z-140218T2200Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
323 AM MST TUE FEB 18 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM MST
THIS AFTERNOON. 

* TIMING...9 AM THIS MORNING THROUGH 3 PM THIS AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
  MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BE HAZARDOUS
  ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS STRONG
  CROSSWINDS ARE ENCOUNTERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HAHN
2 follow-up statements
790 
WWUS75 KCYS 181815
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1115 AM MST TUE FEB 18 2014

...STRONG WINDS TO CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
THROUGH MID-AFTERNOON...

.STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING
THROUGH MID-AFTERNOON BUT WILL DECREASE GRADUALLY. SUSTAINED WINDS
OF 25 TO 40 MPH WILL BE COMMON WITH LOCAL GUSTS NEAR 60 MPH.

WYZ106-107-181915-
/O.CAN.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-
INCLUDING THE CITIES OF...BORDEAUX...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY
1115 AM MST TUE FEB 18 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DIMINISHED OVER THE AREA BEHIND A COLD FRONT AND
STRONG WINDS ARE NO LONGER EXPECTED.

$$

WYZ118-182200-
/O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITY OF...CHEYENNE
1115 AM MST TUE FEB 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* TIMING...THROUGH EARLY THIS AFTERNOON.

* WINDS...NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS 
  ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE 
  WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ110-116-117-182200-
/O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
1115 AM MST TUE FEB 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* TIMING...THROUGH EARLY THIS AFTERNOON.

* WINDS...WEST SUSTAINED AT 35 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS 
  ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE 
  WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

NEZ020-021-054-055-182200-
/O.CON.KCYS.WI.Y.0006.000000T0000Z-140218T2200Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1115 AM MST TUE FEB 18 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

* TIMING...THROUGH EARLY THIS AFTERNOON.

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BE HAZARDOUS 
  ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS STRONG 
  CROSSWINDS ARE ENCOUNTERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
658 
WWUS75 KCYS 182140
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MST TUE FEB 18 2014

WYZ110-116>118-182245-
/O.CAN.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE
240 PM MST TUE FEB 18 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DIMINISHED OVER THE AREA THIS AFTERNOON AND HIGH WINDS
ARE NO LONGER EXPECTED. SOME GUSTS NEAR 50 MPH ARE STILL POSSIBLE
UNTIL AROUND SUNSET.

$$

NEZ020-021-054-055-182245-
/O.CAN.KCYS.WI.Y.0006.000000T0000Z-140218T2200Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
240 PM MST TUE FEB 18 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED OVER THE AREA THIS AFTERNOON AND WILL
CONTINUE TO DIMINISH INTO EARLY THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Feb 17, 10:07 PM MST, 5 hours 16 minutes earlier.

Area forecast discussion, Feb 17, 10:07 PM MST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1007 PM MST MON FEB 17 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 300 PM MST MON FEB 17 2014

WINDS CONTINUE TO BE THE MAIN FORECAST CHALLENGE AT LEAST INTO
TOMORROW AFTERNOON. MODELS HAVE SEVER ELY STRUGGLED IN THE CURRENT
WEATHER PATTERN MAKING FOR LOWER FORECAST CONFIDENCE THAN NORMAL.
VERY FAST UPPER LEVEL FLOW WITH SEVERAL DISTURBANCES WHICH ARE
TOUGH TO RESOLVE ARE THE MAIN CULPRITS. THIS PATTERN IS NOT SEE TO
CHANGE ANYTIME SOON...MAKING FOR CHALLENGING FORECASTS.

THAT SAID...NAM AND GFS ARE INDICATING WINDS WILL REMAIN ELEVATED
ACROSS PORTIONS OF SOUTHEAST WYOMING THE NEXT 24 HOURS. STRONG
SUBSIDENCE WHICH LED TO STRONG WINDS IN THE CHEYENNE AREA THIS
MORNING HAS RETREATED BUT BASED ON MODELS...SUBSIDENCE WILL
REDEVELOP TOWARD SUNRISE TUESDAY. 700 MB QG SUBSIDENCE IS VERY
IMPRESSIVE AFTER SUNRISE. A CORE OF STRONG WINDS WILL DEVELOP OVER
THE NORTHERN CWA LATER TONIGHT AND THEN SHIFT SOUTHWARD ALONG WITH
COOLING TEMPERATURES ALOFT. THERE COULD BE ENOUGH COOLING IN THE
MID LEVELS PRODUCE STEEP LAPSE RATES FROM THE SURFACE TO NEAR 700
MB. THE QUESTION IS IF A SHALLOW LOW LEVEL INVERSION WILL HOLD. IF
NOT...HIGH WINDS MAY DEVELOP OVER MUCH OF THE CWA LATE
TONIGHT...INCLUDING RAWLINS...DOUGLAS...AND LARAMIE. OF COURSE MOS
GUIDANCE LESS THAN IMPRESSIVE WITH WIND SPEEDS.

FOR NOW KEPT THE HIGH WIND WARNING GOING FOR THE WIND PRONE AREAS
AND MUCH OF LARAMIE AND PLATTE COUNTIES INTO TUESDAY AFTERNOON.
CURRENTLY WINDS ARE BELOW THRESHOLDS EVERYWHERE BUT WINDS ARE
CLOSE IN SOME PLACES AND SHOULD REACCELERATE LATE TONIGHT INTO
TUESDAY MORNING. CHEYENNE SHOULD SEE A NEAR REPEAT PERFORMANCE OF
WINDS THIS MORNING...COME TUESDAY MORNING. STRONG SUBSIDENCE AND
COLD ADVECTION SHOULD BE THE MAIN DRIVER OF WINDS EAST OF THE
LARAMIE RANGE AND WILL HAVE TO KEEP AN EYE ON WINDS AS FAR EAST AS
THE NEBRASKA PANHANDLE LATE TONIGHT THROUGH TUESDAY MORNING AS
WELL. DID NOT ISSUE A WIND ADVISORY FOR THE PANHANDLE GIVEN POOR
MODEL PERFORMANCE MORE THAN SEVERAL HOURS OUT BUT IF THE 00Z
MODELS KEEP THE STRONG WINDS GOING...VERY WELL MAY NEED AN
ADVISORY AND A HIGH WIND WARNING IS NOT OUT OF THE QUESTION IF
THINGS COME TOGETHER JUST RIGHT. JUST LIKE IN SOUTHEAST WYOMING...
MOS GUIDANCE WINDS ARE BELOW ADVISORY SPEEDS NEARLY
EVERYWHERE...ALTHOUGH THE GFS MOS GETS CLOSE FOR A BRIEF PERIOD.

MOST OF THE NEXT SEVERAL DAYS WILL BE DRY BUT ANOTHER SHORTWAVE
TROUGH IS PROGGED TO MOVE ACROSS THE AREA LATE WEDNESDAY. THIS
SYSTEM WILL LIKELY BRING ANOTHER QUICK SHOT OF RAIN AND SNOW. DOES
NOT LOOK LIKE A HEADLINES WILL BE NEEDED BUT THE MOUNTAINS SHOULD
SEE A FEW INCHES OF SNOW. BASED ON CURRENT TIMING VERY WELL COULD
SEE ANOTHER ROUND OF THUNDER WITH SOME OF THE RAIN/SNOW SHOWERS.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 300 PM MST MON FEB 17 2014

COOLER CONDITIONS THURSDAY BEHIND DEPARTING UPPER TROF WITH JUST
SOME LINGERING SNOW SHOWERS EXPECTED OVER THE HIGHER MTNS. NW FLOW
ALOFT WILL THEN PREVAIL OVER THE AREA THROUGH THE WEEKEND WITH A
COUPLE OF SHORTWAVES PASSING ACROSS BRINGING COOLER SHOTS OF AIR
AND SOME SNOW SHOWERS...AGAIN MAINLY OVER THE MTNS. PATTERN GETS A
BIT MORE INTERESTING EARLY NEXT WEEK AS A PUSH OF COLDER AIR OUT
OF CANADA IS PROGGED TO SINK DOWN INTO THE REGION AND BE
OVERRUN BY THE MOIST WNW UPPER FLOW. SHOULD SEE AN UPTICK IN
SNOW COVERAGE OVER THE CWA AS WELL AS COLDER CONDITIONS IF THIS
MATERIALIZES.  STILL A WAYS OUT BUT WILL WATCH WITH INTEREST.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY EVENING)
ISSUED AT 1005 PM MST MON FEB 17 2014

VFR CONDITIONS EXPECTED THE NEXT 24 HOURS AND BEYOND WITH NEXT
CHANCE FOR LOWERING CONDITIONS WEDNESDAY. WINDS WILL BE THE MAIN
CONCERNS WITH WIND GUSTS TO 40KTS POSSIBLE AT KLAR AND KRWL AFTER
15Z OR SO...PERSISTING THROUGH 00Z.

&&

.FIRE WEATHER...
ISSUED AT 419 AM MST MON FEB 17 2014

MILD AND WINDY CONDITIONS WILL CONTINUE ACROSS THE DISTRICT TODAY
AND TUESDAY. MANY AREAS ACROSS SOUTHEAST WYOMING WILL SEE WIND
GUSTS OF 40 TO 60 MPH TODAY. WINDS WILL DECREASE SOME FOR
TUESDAY...WITH THE NEXT COLD FRONTAL PASSAGE DUE IN WEDNESDAY
AFTERNOON/EVENING. THIS WILL BRING THE NEXT CHANCE FOR
PRECIPITATION TO THE REGION. HIGH TEMPERATURES WILL REACH THE 40S
WEST OF THE LARAMIE RANGE AND 50S EAST THROUGH WEDNESDAY. AS A
RESULT...WILL SEE MINIMUM RELATIVE HUMIDITIES FALL INTO THE
20S...WITH EVEN SOME TEENS IN THE IMMEDIATE LEE OF THE LARAMIE
RANGE TODAY. THESE WILL INCH UP AHEAD OF THE NEXT SYSTEM TUESDAY
AND WEDNESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 3 PM MST TUESDAY FOR WYZ106-107-110-
     116>118.

NE...NONE.
&&

SHORT TERM...SML
LONG TERM...RE
AVIATION...CLAYCOMB
FIRE WEATHER...HAHN
Hazardous weather outlook, Feb 17, 10:56 AM MST, 16 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1056 AM MST MON FEB 17 2014

WYZ101>119-181315-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1056 AM MST MON FEB 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

HIGH WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING TODAY
AND TONIGHT. THIS INCLUDES THE SOUTHERN LARAMIE RANGE EASTWARD INTO
CHEYENNE...AS WELLS AS ARLINGTON AND INTO PLATTE COUNTY. WIND GUSTS
OF 50 TO 65 MPH WILL BE COMMON IN THESE AREAS. A HIGH WIND WARNING
REMAINS IN EFFECT FOR THESE AREAS TODAY AND TONIGHT. ELSEWHERE
ACROSS SOUTHEAST WYOMING...WINDS WILL GENERALLY GUST TO 35 AND 45
MPH TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL CONTINUE MAINLY ACROSS THE WIND PRONE AREAS OF
SOUTHEAST WYOMING TUESDAY MORNING. WIND GUSTS TO 65 MPH WILL BE
POSSIBLE. WINDS WILL LESSEN DURING THE DAY ON TUESDAY. A COLD FRONT
WILL PUSH THROUGH SOUTHEAST WYOMING WEDNESDAY AFTERNOON...USHERING
IN COLDER AIR FOR THE END OF THE WEEK AND A PERIOD OF RAIN AND SNOW.
SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-181315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1056 AM MST MON FEB 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG NORTHWEST WINDS ARE POSSIBLE TUESDAY. A COLD FRONT WILL MOVE
THROUGH THE NEBRASKA PANHANDLE EARLY MORNING TUESDAY. GUSTY
NORTHWEST WINDS WILL DEVELOP FOLLOWING THE COLD FRONT. NORTHWEST
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH GUSTS UPWARDS OF 55
MPH...ESPECIALLY OVER HIGHER ELEVATIONS SUCH AS RIDGETOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

SML

Nearby

Wind Advisories in Nebraska, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.